# SDR FDEA202201260140

- Difficulty date: January 26, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28667
- Aircraft time: 34,479 hours, 24,215 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hose
- Part number: 271N61191
- Part serial: NA
- Condition: Failed
- Location: N/A
- Stage of operation: AP
- How discovered: O
- Nature of condition: S, G, K
- Precautionary procedure: A

## Discrepancy

PDIS  953     29-02  7695     26JAN22  BHM  FACT  U  UPON LOWERING LANDING GEAR FOR LANDING, LEFT  HYDRAULIC QUANTITY WENT TO .14 AND THE PRESSURE TO  0 PSI.  PART 26JAN22 04:44   MC1 U  IDENTIFIED PARTS  MLG DOWNLOCK ACTUATOR  MPN: 271N6119-1            CPN: 2912370  QTY: 1  FACT 26JAN22 07:09   BHM U  REPLACED MAIN GEAR UNLOCK ACT.  LARGER OF THE TWO  HYD. LINES WITH A TEMP FLEX LINE. MM REF.  20-10-10-8 FACT 26JAN22 07:09   BHM                                                      REPLACED MAIN GEAR UNLOCK ACT.  LARGER OF THE TWO HYD. LINES WITH A TEMP FLEX LINE.   MM REF. 20-10-10-8.
